# SDR 153303202005

- Difficulty date: March 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Gulstm GIV
- Aircraft serial: 1533
- Aircraft time: 132 hours, 69 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid
- Part number: 1159SCH4033
- Part serial: 848A
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEER BY WIRE FAIL MESSAGE ON ROLLOUT.
